I seem to notice a difference in my 16 year old son's readings when R is given alone versus when it is mixed with N. Is this normal?
Sometimes mixing insulins can alter their action times, especially if they are not injected immediately after mixing.
[Editor's comment: This is especially of concern with lispro insulin [Humalog®] which, if mixed with N (NPH) will not work quite as fast as predicted. It apparently is less of a problem with mixing Humalog with Ultralente.
My general comment about what to do about the problem is simple: be consistent from one day to the next, and whatever mixing problems might occur would be minimized. WWQ]
Original posting 16 Apr 1998
Posted to Insulin
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:08:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.